# SDR C2XA04IA046

- Difficulty date: April 5, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE EMERGENCY LIGHTING WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RESET THE EMERGENCY LIGHT ARMING SWITCH AND THE LIGHTING SYSTEM OPERATIONALLY CHECKED GOOD.  THE DISCREPANCY WAS THEN CLEARED.
